# SDR DXTA200807173180

- Difficulty date: July 18, 2008
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 7,095 hours, 4,400 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 99145584
- Part serial: 306
- Condition: Inoperative
- Location: Pitch Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"PITCH FEEL FAIL" AMBER CAS MESSAGE ILLUMINATED AT 3000 FEET AFTER TAKEOFF.  IT WENT OUT AFTER LANDING. SUB: CONTACTED TEAM X, THEY SUGGESTED THAT WE CHECK THE CASE GROUND TO BOTH PITCH FEEL ACUTATOR. CHECKED BOTH CASE GROUNDS AND WHILE CHECKING THE LT CASE GROUND THE BOND JUMPER BROKE. APPEARED THAT ONLY A FEW STRANDS OF WIRE WERE HOLDING IT TO THE ACFT. THE RT CASE GROUND CHECKED GOOD. CONTACTED REP AGAIN AND HE WANTED US TO OOPS CHECK BOTH ACTUATOR WITH THE LT ACTUATOR BOND JUMPER NOT CONNECTED AND IF IT STILL CHECKS GOOD. REPLACE THE LT ACTUATOR. PERFORMED A CHECK OF BOTH ACTUATOR USING A IN AIR DATA TEST SET. SET THE NR1 AND NR2 AIR DATA SYSTEMS TO 3000 FT AND AIR SPEED AT 250, 275 AND 300 KNOTS AND VERIFIED THAT BOTH ACTUATOR MOVED THE SAME DISTANCE AT THE SAME TIME WITH EACH AIRSPEED SETTING. ALSO VERIFIED THAT WE DID NOT GET A PITCH FEEL FAIL MESSAGE DURING CHECK. REMOVED THE LT PITCH FEEL ACTUATOR. IN REF TO MM CHAPTER 27-30-00 (REV NR27). INSTALLED PITCH FEEL ACTUATOR IAW MM 27-30-00 (REV 27) OPS CHECK GOOD. BOND CHECK GOOD. SEALED BOND JUMPER. OK TO SEAL BOND JUMPER.
